www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/24036

Title: Box Dimension and Cyclicity of Canard Cycles
Authors: Huzak, Renato
Issue Date: 2017
Citation: Qualitative Theory of Dynamical Systems, 17 (2), p. 475-493
Abstract: It is well known that the slow divergence integral is a useful tool for obtaining a bound on the cyclicity of canard cycles in planar slow–fast systems. In this paper a new approach is introduced to determine upper bounds on the number of relaxation oscillations Hausdorff-close to a balanced canard cycle in planar slow–fast systems, by computing the box dimension of one orbit of a discrete one-dimensional dynamical system (so-called slow relation function) assigned to the canard cycle.
Notes: Huzak, R (reprint author), Hasselt Univ, Campus Diepenbeek,Agoralaan Gebouw D, B-3590 Diepenbeek, Belgium. renato.huzak@uhasselt.be
URI: http://hdl.handle.net/1942/24036
DOI: 10.1007/s12346-017-0248-x
ISI #: 000434286700012
ISSN: 1575-5460
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version805.82 kBAdobe PDF
Peer-reviewed author version593.51 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.